Δ< sup> 1< sub> 2-sets of reals

Annals of Pure and Applied Logic 42 (3):207-223 (1989)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-04-03

Downloads
1 (#1,558,533)

6 months
1 (#388,784)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Similar books and articles

▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
$Triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
Δ12-Sets of Reals.Jaime I. Ihoda & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 42 (3):207-223.
Σ12-Sets of Reals.Jaime I. Ihoda - 1988 - Journal of Symbolic Logic 53 (2):636 - 642.
$Sigma^1_2$-Sets of Reals.Jaime I. Ihoda - 1988 - Journal of Symbolic Logic 53 (2):636-642.
Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Recursive Approximability of Real Numbers.Xizhong Zheng - 2002 - Mathematical Logic Quarterly 48 (S1):131-156.
Δ1/3-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
Computational Randomness and Lowness.Sebastiaan A. Terwijn & Domenico Zambella - 2001 - Journal of Symbolic Logic 66 (3):1199-1205.
Cohen Reals From Small Forcings.Janusz Pawlikowski - 2001 - Journal of Symbolic Logic 66 (1):318-324.
Turing Cones and Set Theory of the Reals.Benedikt Löwe - 2001 - Archive for Mathematical Logic 40 (8):651-664.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.

References found in this work

Happy Families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
Internal Cohen Extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.
A New Proof That Analytic Sets Are Ramsey.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (1):163-165.
Every Analytic Set is Ramsey.Jack Silver - 1970 - Journal of Symbolic Logic 35 (1):60-64.
Internal Cohen Extensions.D. A. Martin - 1970 - Annals of Mathematical Logic 2 (2):143.

View all 6 references / Add more references

Citations of this work

Coanalytic ultrafilter bases.Jonathan Schilhan - 2022 - Archive for Mathematical Logic 61 (3-4):567-581.
Sets of Reals.Joan Bagaria & W. Hugh Woodin - 1997 - Journal of Symbolic Logic 62 (4):1379-1428.
An Efimov Space with Character Less Than S.Alan Dow - 2021 - Annals of Pure and Applied Logic 172 (5):102906.

Add more citations